MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DIMENSION EXL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer obtained a falsely depressed sodium (na) result for the patient sample id (b)(6) on the dimension exl system with serial number (b)(6) and did not report the result to the physician(s).The customer used the same sample and an alternate dimension system to perform repeat testing and noted that the repeat result was in the normal range and considered correct.A siemens cse (customer service engineer) was dispatched to the customer site and performed services, which included troubleshooting, replacement of parts, and monitoring the dimension exl system.Siemens evaluated the information provided and services performed and replaced the system.The potential cause of the falsely depressed sodium (na) result is unknown.No further evaluation was required.
 
Event or Problem Description
The customer obtained a falsely depressed sodium (na) result for the patient sample id (b)(6) on the dimension exl system with serial number (b)(6) and did not report the result to the physician(s).The customer used the same sample and an alternate dimension system to perform repeat testing and noted that the repeat result was in the normal range and considered correct.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
DIMENSION EXL
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key17876090
Report Number2517506-2023-00214
Device Sequence Number4386871
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public00842768030024
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K944093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown